# SDR DXTA2010082404202

- Difficulty date: August 24, 2010
- Submitted: August 24, 2010
- Operation: Air carrier
- Aircraft: N900QS
- Make and model: Cessna 750
- Aircraft serial: 7500123
- Aircraft time: 9,703 hours, 5,940 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Warning Message
- Condition: Illuminated
- Location: Fuel Filter
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FUEL FILTER BYPASS R CAS ILLUMINATED AT FL450, 4 TIMES AND REMAINED 10MIN DURING DIVERSION BEFORE EXTINGUISHING. FUELED PLANE, 1376 GAL UNTIL TRUCK WAS EMPTY. ADDITIONAL FUEL OF 122GAL ADDED.  COULD NOT DUPLICATE DURING ENG RUN.  BOTH FUEL FILTER MECHANICAL BYPASS INDICATORS NORMAL, NOT TRIPPED.  REMOVED FUEL FOR VISUAL INSP, LOOKED GOOD, NO DEBRIS.  INSTALLED NEW FUEL FILTER IN REF TO M/M 73-37-10.  OPS/LEAK CHECKS PROVED SATISFACTORY.
